# SDR FDEA202203230764

- Difficulty date: March 23, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N380083
- Part serial: CA0168
- Condition: Dented
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

L/H WING OUTBD AFT FLAP FOUND  SMALL DENT ON LOWER SURFACE CLOSE TO OUTBD END   WITH ON DELAMINATION SIGHN PERFORMED WET LAYER REPAIR FOR MENTIONED AREA PER SRM 51-70-03, PAR. 5L REF. SRM   57-53-01-2R-1 REPAIR 1 FIG. 201 DETAIL 4, TABLE 2.  REP. DIM. : 4" REP. LOACTION: 4.2" FROM LEADING EDGE AND 18" FROM OUTBD EDGE OF FLAP.      MAJOR REPAIR
